# SDR CALA2025081507848

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 53,458 hours, 18,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHISTLING SOUND FROM WINDOW 30A.  AIR LEAK ON UPPER SEAL OF LT PLUG DOOR DURING PRESSURE CHECK USING LEAK CHECK FLUID.  OPENED MID CABIN LH EXIT DOOR PLUG FOR FURTHER INSPECTION IAW AMM 52-23-02-010-802 UP TO STEP E.8. FOUND SEAL DAMAGE AT AREAS LEAKING.  REMOVED SEAL &  INSTALLED NEW LT MID CABIN EXIT DOOR PLUG SEAL REF 52-23-02-410-803.   VERIFIED LT MID CABIN DOOR PLUG ATTACH POINTS & HINGES OK, DOOR SEAL IS CORRECT CONFIG PER RII 9-25-05.   INSTALLED LT MID CABIN EXIT DOOR PLUG IAW AMM 52-23-02-410-802.  INSPECTED LH MID CABIN DOOR PLUG INSTALL UP TO PUT AIRCRAFT BACK TO USUAL CONDITION REF AMM 52-23-02-410-802, ALL CHECKS OK. PRESSURIZED AC TO 4 PSI, NO NOISES PRESENT.
